Publication detail

A singular initial value problem for implicit integrodifferential equations

ŠMARDA, Z.

Original Title

A singular initial value problem for implicit integrodifferential equations

English Title

A singular initial value problem for implicit integrodifferential equations

Type

journal article - other

Language

en

Original Abstract

the singular initial value problem for implicit integrodifferential equations and continuous dependence of solutions are the subject of the paper.

English abstract

the singular initial value problem for implicit integrodifferential equations and continuous dependence of solutions are the subject of the paper.

Keywords

Initial problem for implicit singular integrodifferential equations.

RIV year

2007

Released

11.01.2007

Location

Mahradaran , Iran

Pages from

25

Pages to

28

Pages count

4

BibTex


@article{BUT43428,
  author="Zdeněk {Šmarda}",
  title="A singular initial value problem for implicit integrodifferential equations",
  annote="the singular initial value problem for implicit integrodifferential equations and continuous dependence of solutions are the subject of the paper.",
  chapter="43428",
  journal="Journal of Basic Science",
  number="2",
  volume="3",
  year="2007",
  month="january",
  pages="25",
  type="journal article - other"
}